American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Volodymyr Nekrashevych. Mating, paper folding, and an endomorphism of $\mathbb{P}\mathbb{C}^2$. Conform. Geom. Dyn. 20 (2016) 303-358.
Abstract, references, and article information   
View Article: PDF

[2] Zhiqiang Li. Periodic points and the measure of maximal entropy of an expanding Thurston map. Trans. Amer. Math. Soc. 368 (2016) 8955-8999.
Abstract, references, and article information   
View Article: PDF

[3] John Milnor; \\with an Appendix by A. Poirier. Hyperbolic components. Contemporary Mathematics 573 (2012) 183-232.
Book volume table of contents   
View Article: PDF

[4] Frederick P. Gardiner and Yunping Jiang. Circle Endomorphisms, Dual Circles and Thompson's Group. Contemporary Mathematics 573 (2012) 99-117.
Book volume table of contents   
View Article: PDF

[5] Lasse Rempe and Sebastian van Strien. Absence of line fields and Mañé’s theorem for nonrecurrent transcendental functions. Trans. Amer. Math. Soc. 363 (2011) 203-228. MR 2719679.
Abstract, references, and article information   
View Article: PDF

[6] D. Carrasco-Olivera, C. A. Morales and B. San Martín. One-dimensional contracting singular horseshoe. Proc. Amer. Math. Soc. 138 (2010) 4009-4023. MR 2679622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Volker Mayer and Mariusz Urbanski. Thermodynamical formalism and multifractal analysis for meromorphic functions of finite order. Memoirs of the AMS 203 (2010) MR 2590263.
Book volume table of contents   

[8] Oliver Jenkinson. Optimization and majorization of invariant measures. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 1-12. MR 2285761.
Abstract, references, and article information   
View Article: PDF

[9] Norbert Steinmetz. On the dynamics of the McMullen family $R(z)=z^m +\lambda/z^{\ell}$. Conform. Geom. Dyn. 10 (2006) 159-183. MR 2261046.
Abstract, references, and article information   
View Article: PDF

[10] Yûsuke Okuyama. Nevanlinna theoretical exceptional sets of rational towers and semigroups. Conform. Geom. Dyn. 10 (2006) 100-116. MR 2218642.
Abstract, references, and article information   
View Article: PDF

[11] Mariusz Urbanski. Measures and dimensions in conformal dynamics. Bull. Amer. Math. Soc. 40 (2003) 281-321. MR 1978566.
Abstract, references, and article information   
View Article: PDF

[12] Mariusz Urbanski and Michel Zinsmeister. Continuity of Hausdorff dimension of Julia-Lavaurs sets as a function of the phase. Conform. Geom. Dyn. 5 (2001) 140-152. MR 1872160.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia